MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22512UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the physician was intending to use a resolute integrity device to treat a lesion in the mid to distal lm coronary artery.The vessel was non tortuous with mild calcification and exhibited 10% stenosis.No abnormalities were reported in relation to the patient¿s anatomy.No damage was noted to the packaging.No issues were noted when removing the device from the hoop/tray or when removing the protective sheath.The device was inspected and negative prep was performed with no issues noted.The lesion was pre-dilated.Resistance was encountered when advancing the device but no excessive force was used.The physician was stenting the lad with a resolute device of a different size.Upon inflation the delivery system moved due to the patients heavy breathing.The physician ended up stenting a little into the left main.It was reported that some of the stent was hanging out.The physician flared the end of the stent and ballooned the proximal end of the circ with an sc balloon and then attempted to stent the circ.Upon entering the circ with the stent it was reported that the physician felt resistance and pulled the delivery system back.The inflation device remain on neutral pressure during delivery of the device.Upon removal he noticed that the stent was no longer on the balloon and was in the left main.The physician attempted to snare the stent with multiple sized snares and also attempted to wire the stent and inflate a balloon distally to it to try and catch it and bring it back to the guide.All attempts were unsuccessful and the physician then proceeded to crush the stent in the left main.The physician then stented the circ and the left main with 2 more resolute devices.Ivus was performed and it showed good opposition of the stents and minimal narrowing where the stent was crushed.Patients as of today is doing fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6559585
Report Number9612164-2017-00579
Device Sequence Number16167528
Product Code NIQ
UDI-Device Identifier00643169037403
UDI-Public00643169037403
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2018
Device Catalogue NumberRSINT22512UX
Device Lot Number0007881707
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by Manufacturer04/13/2017
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;